About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 267108, 12 pages
http://dx.doi.org/10.1155/2012/267108
Research Article

Existence Results for Solutions of Nonlinear Fractional Differential Equations

1Department of Statistics, Gaziosmanpasa University, 60250 Tokat, Turkey
2Department of Primary Mathematics Education, Mevlana University, 34528 Konya, Turkey

Received 15 February 2012; Accepted 1 April 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Ali Yakar and Mehmet Emir Koksal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Yakar and Mehmet Emir Koksal, “Existence Results for Solutions of Nonlinear Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 267108, 12 pages, 2012. doi:10.1155/2012/267108